Annals of Pure and Applied Logic 89 (1):37-43 (1997)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/s0168-0072(97)00003-1
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,133
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Models and Types of Peano's Arithmetic.Haim Gaifman - 1976 - Annals of Mathematical Logic 9 (3):223-306.
Models of Peano Arithmetic.Richard Kaye - 1991 - Clarendon Press.

Add more references

Citations of this work BETA

The Arithmetic of Cuts in Models of Arithmetic.Richard Kaye - 2013 - Mathematical Logic Quarterly 59 (4-5):332-351.

Add more citations

Similar books and articles

Maximal R.E. Equivalence Relations.Jeffrey S. Carroll - 1990 - Journal of Symbolic Logic 55 (3):1048-1058.
? 0 N -Equivalence Relations.Andrea Sorbi - 1982 - Studia Logica 41 (4):351-358.
Thin Equivalence Relations and Effective Decompositions.Greg Hjorth - 1993 - Journal of Symbolic Logic 58 (4):1153-1164.
$\sum_{0}^{N}$ -Equivalence Relations.Andrea Sorbi - 1982 - Studia Logica 41 (4):351 - 358.
Weyl on Fregean Implicit Definitions: Between Phenomenology and Symbolic Construction.Demetra Christopoulou - 2014 - Journal for General Philosophy of Science / Zeitschrift für Allgemeine Wissenschaftstheorie 45 (1):35-47.
An Example Related to Gregory’s Theorem.J. Johnson, J. F. Knight, V. Ocasio & S. VanDenDriessche - 2013 - Archive for Mathematical Logic 52 (3-4):419-434.
On Bounded Type-Definable Equivalence Relations.Ludomir Newelski & Krzysztof Krupi?Ski - 2002 - Notre Dame Journal of Formal Logic 43 (4):231-242.
On Definitions in an Infinitary Language.Victor Pambuccian - 2002 - Mathematical Logic Quarterly 48 (4):522-524.
Infinite Time Decidable Equivalence Relation Theory.Samuel Coskey & Joel David Hamkins - 2011 - Notre Dame Journal of Formal Logic 52 (2):203-228.
Some Applications of Illfoundedness.Greg Hjorth - 1996 - Archive for Mathematical Logic 35 (3):131-144.

Analytics

Added to PP index
2014-01-16

Total views
8 ( #976,800 of 2,448,226 )

Recent downloads (6 months)
3 ( #227,028 of 2,448,226 )

How can I increase my downloads?

Downloads

My notes